Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why my son is having severe diarrhoea and nausea?

Hi..my son who is asthmatic was prescribed defcort 36 mg post food daily and pan 40 before breakfast...he is 15 yrs...now he has severe diarrhea and nausea... Please advise further..he is not experiencing any wheezing anymore...and he started his medication on the 27th oct
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hellow,
Defcort is a steroid,its main side effect are nausea,weight gain and many a times immunosuppression.
Continue with pan40 and defcort,Your son is most probably suffering from gastoebtrities its common in his age group,you should administer him plenty of fluids and oral rehydration solution available nearby you.. He will get relief by own.
If the problem persist you can take a combination of oflaxacin and ornidazole it will help..but you have not mention the weight..and he is on steroid I.e defcort so.. I recommend you to take an pediatric opinion before administering the tablets
Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor